Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 3

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 3 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 3 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF
The February meeting in New York
Arnold Dresden.
Bull. Amer. Math. Soc. 34 (1928), 257-264
More Information
Full-text PDF
A correction
Bull. Amer. Math. Soc. 34 (1928), 264
More Information
Full-text PDF
Resonance in the solar system
E. W. Brown.
Bull. Amer. Math. Soc. 34 (1928), 265-289
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561551
Some canonical forms and associated canonical expansions in projective differential geometry
E. B. Stouffer.
Bull. Amer. Math. Soc. 34 (1928), 290-302
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561552
On the separation of the plane by a continuum
R. L. Moore.
Bull. Amer. Math. Soc. 34 (1928), 303-306
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561553
A characteristic property of a co-set
G. A. Miller.
Bull. Amer. Math. Soc. 34 (1928), 307-309
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561554
A new normal form for quartic equations
Raymond Garver.
Bull. Amer. Math. Soc. 34 (1928), 310-314
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561555
Existence theorems for implicit functions of real variables
H. J. Ettlinger.
Bull. Amer. Math. Soc. 34 (1928), 315-318
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561556
The convergence of double Fourier series of a certain type
G. M. Merriman.
Bull. Amer. Math. Soc. 34 (1928), 319-322
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561557
Ternary characteristics of primes
E. T. Bell.
Bull. Amer. Math. Soc. 34 (1928), 323-328
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561558
On the existence of linear algebras in Boolean algebras
Orrin Frink Jr..
Bull. Amer. Math. Soc. 34 (1928), 329-333
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561559
The derivation of algebraic invariants by tensor algebra
C. M. Cramlet.
Bull. Amer. Math. Soc. 34 (1928), 334-342
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561560
Transverse seismic waves on the surface of a semi-infinite solid composed of heterogeneous material
H. Bateman.
Bull. Amer. Math. Soc. 34 (1928), 343-348
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561561
On continuous curves in $n$ dimensions
G. T. Whyburn and W. L. Ayres.
Bull. Amer. Math. Soc. 34 (1928), 349-360
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561562
The polar curves of plane algebraic curves in the Galois fields
A. D. Campbell.
Bull. Amer. Math. Soc. 34 (1928), 361-363
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561563
The characteristic equation of a matrix
E. T. Browne.
Bull. Amer. Math. Soc. 34 (1928), 363-368
Abstract, references and article information
Full-text PDF
MathSciNet review: 1561564
Notes
Bull. Amer. Math. Soc. 34 (1928), 385-394
More Information
Full-text PDF
New publications
Bull. Amer. Math. Soc. 34 (1928), 395-400
More Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Sophus Lie: Gesammelte Abhandlungen, by Friedrich Engel and Poul Heegaard.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 34 (1928), 369-370
Review information
Full-text PDF
Problems of Atomic Dynamics. (20 lectures). I. The Structure of the Atom (10 lectures) II. The Lattice Theory of Rigid Bodies, by Max Born.
Reviewer: E. W. Brown
Bull. Amer. Math. Soc. 34 (1928), 370-371
Review information
Full-text PDF
Introduction to the Mathematics of Statistics, by Robert Wilbur Burgess.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 34 (1928), 372-373
Review information
Full-text PDF
Cremona Transformations in Plane and Space, by Hilda P. Hudson.
Reviewer: A. B. Coble
Bull. Amer. Math. Soc. 34 (1928), 373-375
Review information
Full-text PDF
Statistique Mathématique, by Charles Jordan.
Reviewer: B. H. Camp
Bull. Amer. Math. Soc. 34 (1928), 375-377
Review information
Full-text PDF
The Theory of Integration, by L. C. Young.
Reviewer: W. A. Wilson
Bull. Amer. Math. Soc. 34 (1928), 378
Review information
Full-text PDF
Integral Bases, by W. E. H. Berwick.
Reviewer: Oystein Ore
Bull. Amer. Math. Soc. 34 (1928), 378-379
Review information
Full-text PDF
Einführung in die Wahrscheinlichkeitsrechnung, by J. L. Coolidge.
Reviewer: F. A. Foraker
Bull. Amer. Math. Soc. 34 (1928), 379
Review information
Full-text PDF
Lehrbuch der Variationsrechnung, by Adolph Kneser.
Reviewer: E. J. Miles
Bull. Amer. Math. Soc. 34 (1928), 380
Review information
Full-text PDF
Conductibilité Électrique des Métaux et Problèmes Connexes. Rapports et Discussions du Quatrième Conseil de Physique, Institut International de Physique Solvay.
Reviewer: S. C. Wang
Bull. Amer. Math. Soc. 34 (1928), 380
Review information
Full-text PDF
Examen des Différentes Méthodes Employées pour Résoudre les Problèmes de Géométrie, by G. Lamé.
Reviewer: E. B. Cowley
Bull. Amer. Math. Soc. 34 (1928), 381
Review information
Full-text PDF
Problems of Modern Physics, by H. A. Lorentz.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 34 (1928), 381
Review information
Full-text PDF
Geometria Proiettiva Differenziale, by G. Fubini and E. Čech.
Reviewer: E. P. Lane
Bull. Amer. Math. Soc. 34 (1928), 382-383
Review information
Full-text PDF
Les Mathématiques du Chimiste, by L. Gay.
Reviewer: Blair Saxton
Bull. Amer. Math. Soc. 34 (1928), 383-384
Review information
Full-text PDF